Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some functional differential equations

Author: Ll. G. Chambers
Journal: Quart. Appl. Math. 32 (1975), 445-456
MSC: Primary 34K10
DOI: https://doi.org/10.1090/qam/481357
MathSciNet review: 481357
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given for the solution of the functional differential equations with associated boundary conditions

$\displaystyle dy/dx = \sum\limits_{n = 0}^\infty {{a_n}y\left( {{\mu ^n}x} \rig... ...{a\left( u \right)y\left( {{\mu ^u}x} \right)du},\qquad y\left( 0 \right) = 1} $

A discussion is also given of some possible solutions to the differential equations which do not satisfy the boundary conditions.

References [Enhancements On Off] (What's this?)

  • [1] G. Doetsch, Theorie und Anwendung der Laplace-Transformation, Springer, Berlin, 1937, 202
  • [2] V. I. Smirnov, A course of higher mathematics IV, Pergamon, Oxford, 1964, 136
  • [3] L. Fox, D. F. Mayers, J. R. Ockendon and A. B. Tayler, J. Inst. Maths. Applics. 8, 271 (1971) MR 0301330
  • [4] T. Kato and J. B. Mcleod, Bull. Amer. Math. Soc. 77, (1971) 891 MR 0283338

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K10

Retrieve articles in all journals with MSC: 34K10

Additional Information

DOI: https://doi.org/10.1090/qam/481357
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society